# SDR C2XA02SH004

- Difficulty date: April 19, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N17928
- Make and model: Emb EMB-145ER
- Aircraft serial: 145007
- Aircraft time: 11,473 hours, 9,155 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Part number: 14573604005
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK INSPECTION, THE LEFT HAND INBOARD AND OUTBOARD LOWER FLAP SHROUD SPRINGS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SPRINGS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
